# SDR USAA040860

- Difficulty date: October 21, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4, STAB BEAM FITTING, WORN BUSHING.  STAB BEAM LUG, RT MLG SUPPORT BEAM.  REPLACED STAB BEAM FITTING IAW AMM 57-15-00-434.
